# SDR YENA2008041

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 14,628 hours, 5,039 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electronic Unit
- Part number: 3042865102
- Part serial: 12133
- Condition: Malfunctioned
- Location: Cabin
- Part time: 11,840 hours, 4,068 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER FLT 740, PSE-JFK, OUTBOUND CREW REPORTED THAT INBOUND CREW HAD BURNING SMELL AT FWD GALLEY & ROW 11.  PERFORMED LTV ELECTRICAL ODOR SYSTEM INTEGRITY CHECK.  REMOVED AND REPLACED SEB'S AT 10 AND 11 RT.  OPS CHECK NORMAL AS PER LTV MM 23-39-00.
